# SDR IPXA201904124956

- Difficulty date: April 1, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Part number: ARB128450
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING FIXED L/E LOWER CAP AT STA. XOS.464.0 IS WORN TO A KNIFE EDGE.REMOVED, FABRICATED AND REPLACED CAP AT SAID STA. IAW DWG ARB1284 AND SRM 51-33-01. (MINOR)
